Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 69, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Dec 8, 2011, 12:46 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2011, 12:46 AM EST (05:46 UTC)
- Expired
- Dec 8, 2011, 3:37 PM EST
- In force
- 15 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
829 WHUS72 KCHS 080546 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1246 AM EST THU DEC 8 2011 AMZ330-350-352-354-081400- /O.CAN.KCHS.GL.W.0013.000000T0000Z-111208T0700Z/ /O.NEW.KCHS.SC.Y.0069.111208T0546Z-111208T1500Z/ CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1246 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-081000- /O.EXT.KCHS.GL.W.0013.000000T0000Z-111208T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1246 AM EST THU DEC 8 2011 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING. * TIMING OF GALES: THROUGH 5 AM THURSDAY. * WINDS: FREQUENT GUSTS UP TO 35 KNOTS EXPECTED. * SEAS: UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
974 WHUS72 KCHS 080843 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 343 AM EST THU DEC 8 2011 AMZ374-081645- /O.CAN.KCHS.GL.W.0013.000000T0000Z-111208T1000Z/ /O.EXB.KCHS.SC.Y.0069.000000T0000Z-111209T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 343 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ330-080945- /O.CAN.KCHS.SC.Y.0069.000000T0000Z-111208T1500Z/ CHARLESTON HARBOR- 343 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ350-352-354-081500- /O.CON.KCHS.SC.Y.0069.000000T0000Z-111208T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 343 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
729 WHUS72 KCHS 081456 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 956 AM EST THU DEC 8 2011 AMZ350-352-354-081600- /O.CAN.KCHS.SC.Y.0069.000000T0000Z-111208T1500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 956 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ374-082200- /O.CON.KCHS.SC.Y.0069.000000T0000Z-111209T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 956 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
147 WHUS72 KCHS 082037 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 337 PM EST THU DEC 8 2011 AMZ374-082145- /O.CAN.KCHS.SC.Y.0069.000000T0000Z-111209T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 337 PM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 9:23 PM EST, 3 hours 23 minutes earlier.
Area forecast discussion, Dec 7, 9:23 PM EST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
923 PM EST WED DEC 7 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CONTINUE TO PUSH THROUGH THE REGION AND
OFFSHORE INTO THE ATLANTIC THIS EVENING. HIGH PRESSURE WILL
BUILD BACK IN ON THURSDAY AND WILL PREVAIL INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LATE EVENING SURFACE ANALYSIS INDICATES THAT THE POTENT COLD
FRONT THAT MOVED THROUGH EARLIER HAS SHIFTED WELL OFFSHORE...WITH
STRONG PRESSURE RISES CONTINUING IN ITS WAKE. THESE STRONG PRESSURE RISES
IN CONJUNCTION WITH IMPRESSIVE COLD AIR ADVECTION AND WINDS ALOFT
HAVE MAINTAINED GUSTY CONDITIONS ACROSS MUCH OF SOUTHEAST SOUTH
CAROLINA...WHERE GUSTS OF 20-30 MPH ARE STILL BEING OBSERVED IN
SOME PLACES. WINDS HAVE ALREADY STARTED TO DIMINISH ACROSS
SOUTHEAST GEORGIA...AND WINDS WILL CONTINUE TO WEAKEN ACROSS THE
FORECAST AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS AS COLD
AIR ADVECTION WANES AND HIGH PRESSURE QUICKLY BEGINS TO BUILD IN
FROM THE WEST.
ALL SHOWER ACTIVITY HAS PUSHED OFFSHORE AND WITH MUCH DRIER AIR
ADVECTING IN BEHIND THE FRONT THE THREAT FOR ANY ADDITIONAL
SHOWERS HAS ENDED. SKIES WILL REMAIN CLEAR THROUGH THE NIGHT.
TEMPERATURES WILL CONTINUE TO PLUMMET TONIGHT...FALLING TO LOWS IN THE
LOWER/MIDDLE 30S INLAND AND INTO THE MIDDLE/UPPER 30S CLOSER TO
THE COAST.
LAKE WINDS...STRONG WINDS WILL CONTINUE ACROSS LAKE MOULTRIE THROUGH
MUCH OF TONIGHT. AS A RESULT...A LAKE WIND ADVISORY WILL REMAIN IN
EFFECT THROUGH 5 AM THURSDAY.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY AND THURSDAY NIGHT...BROADLY CYCLONIC WSW FLOW WILL PREVAIL
ALOFT IN THE WAKE OF THE DEPARTING SHORTWAVE TROF ALOFT. THE UPPER
PATTERN WILL AMPLIFY A BIT THROUGH FRIDAY MORNING AS MORE SHORTWAVE
ENERGY BEGINS TO DIVE ACROSS THE UPPER MIDWEST AND INTO THE GREAT
LAKE REGION. AT THE SURFACE...HIGH PRESSURE WILL QUICKLY BUILD
IN...TRANSITION NORTH OF THE REGION INTO THE MID ATLANTIC...AND
OFFSHORE BY FRIDAY MORNING. THIS WILL ALLOW THE DEVELOPMENT OF WEAK
COASTAL TROFFING OVER THE COASTAL WATERS THURSDAY NIGHT. ANY
RESULTING MOISTURE AND LIFT IS VERY SHALLOW SO I HAVE CONTINUED ONLY
SLIGHT CHANCE POPS FOR THE OUTER WATERS. OVERALL...SKIES WILL BE
MOSTLY CLEAR EXCEPT FOR SOME PASSING CIRRUS LATER IN THE DAY. WITH
PERSISTENT N TO NE FLOW DURING THE DAY AND COOL LOW LEVEL
THICKNESSES...HIGHS WILL TOP OUT IN THE MID TO UPPER 50S. LOWS WILL
DIP TO AROUND FREEZING FAR INLAND...WITH MID TO UPPER 30S CLOSER TO
THE COAST.
FRIDAY AND SATURDAY...THE UPPER TROF WILL CROSS THE GREAT LAKES WITH
CHANNELED VORT ENERGY SLOWLY PUSHING TO THE SE. A WEAK AND DRY COLD
FRONT WILL APPROACH THE REGION FROM THE NW FRIDAY AND FRIDAY
NIGHT...WITH A STRONGER 1036 MB HIGH BUILDING IN ACROSS THE OH
VALLEY ON SATURDAY. THE REINFORCING SHOT OF COOLER AIR WILL KEEP
HIGH TEMPS BELOW NORMAL FRIDAY AND SATURDAY TOPPING OUT IN THE LOW
60S. ALSO...THE DRY FORECAST WILL CONTINUE INLAND THROUGH SATURDAY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS THE SECONDARY SURFACE HIGH SHIFTS INTO THE REGION SATURDAY
NIGHT AND SUNDAY...EXPECT THE RESULTING COOLING TREND TO SUPPRESS
HIGH TEMPERATURES IN THE 50 DEGREE RANGE SUNDAY AFTERNOON. WILL
THEN LEAN TOWARD A FORECAST SOLUTION DEPICTING LINGERING SURFACE
HIGH PRESSURE UNDER WEAK UPPER TROUGHING OR ZONAL FLOW THROUGH
EARLY NEXT WEEK...AS PATTERN EVOLUTION FOR THE EXTENDED FORECAST
PERIOD REMAINS SOMEWHAT UNCERTAIN. PREFER TO KEEP HIGH
TEMPERATURES JUST BELOW SEASONAL NORMALS AROUND 60 DEGREES INTO
EARLY NEXT WEEK...WITH RAIN CHANCES REMAINING BELOW 15 PERCENT
OVER LAND.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 00Z FRIDAY AS
HIGH PRESSURE AND DRIER AIR MOVE IN BEHIND A DEPARTING COLD FRONT.
THE 00Z KCHS SOUNDING INDICATED 38 KT WINDS AT 1K FT AND 47 KT
WINDS AT 2K FT. THESE STRONGER WINDS ALOFT WILL CONTINUE TO MIX
TO THE SURFACE AT THE TERMINALS IN THE FORM OF HIGHER GUSTS
UPWARDS OF AROUND 30 KT THROUGH MUCH OF THIS EVENING. WINDS WILL THEN
DIMINISH RATHER SIGNIFICANTLY AFTER MIDNIGHT.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL.
&&
.MARINE...
TONIGHT...IMPRESSIVE COLD AIR ADVECTION WILL CONTINUE IN WAKE OF
STRONG COLD FRONT NOW WELL OFFSHORE...RESULTING IN GALE FORCE
WINDS INTO THE EARLY OVERNIGHT HOURS. THEREFORE...WILL KEEP THE
GALE WARNING GOING THROUGH 07Z. WINDS WILL DIMINISH BELOW GALE
LATE TONIGHT...BUT WILL LIKELY REMAIN AT SMALL CRAFT ADVISORY LEVELS
THROUGH DAYBREAK THURSDAY.
THURSDAY THROUGH MONDAY...WINDS WILL CONTINUE TO STEADILY DECREASE
ACROSS THE LOCAL WATERS AFTER SUNRISE THURSDAY MORNING. SCA/S WILL
LIKELY LINGER FOR A FEW HOURS DUE TO LINGERING ELEVATED
SEAS...MAINLY ACROSS THE OUTER GA WATERS WHERE 6 FT SEAS WILL BE
POSSIBLE INTO THURSDAY NIGHT. HIGH PRESSURE BUILDING FROM THE WEST
THURSDAY WILL WEAKEN AND SHIFT INTO THE ATLANTIC FRIDAY. A
REINFORCING COLD FRONT WILL CROSS THE AREA SATURDAY AHEAD OF A
SECONDARY SURFACE HIGH...WITH A CORRESPONDING INCREASE IN WINDS AND
SEAS INTO THE WEEKEND. SCA/S WILL LIKELY BE NEEDED FOR SOME OR ALL
OF THE LOCAL WATERS THIS WEEKEND. AS THE SURFACE HIGH SETTLES IN
NORTH OF THE REGION LATE IN THE WEEKEND...THE GRADIENT WILL PINCH
OVER THE WATERS INTO MONDAY.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 5 AM EST THURSDAY FOR SCZ045.
MARINE...GALE WARNING UNTIL 2 AM EST THURSDAY FOR AMZ330-350-352-354-
374.
&&
JAQHazardous weather outlook, Dec 7, 4:09 PM EST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 409 PM EST WED DEC 7 2011 GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-082115- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 409 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-082115- INLAND BERKELEY- 409 PM EST WED DEC 7 2011 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EST THURSDAY FOR LAKE MOULTRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-082115- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 409 PM EST WED DEC 7 2011 ...GALE WARNING IN EFFECT UNTIL 2 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 7, 6:47 PM EST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
647 PM EST WED DEC 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM NON-TSTM WND DMG 5 NNE WALTERBORO 32.96N 80.62W
12/07/2011 COLLETON SC LAW ENFORCEMENT
HIGHWAY PATROL REPORTED A TREE DOWN AT THE INTERSECTION
OF KEEGAN DRIVE AND CROMWELL LANE. TIME ESTIMATED BY
RADAR.
&&
EVENT NUMBER CHS1101033
BDCLocal storm report, Dec 7, 6:51 PM EST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
651 PM EST WED DEC 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM NON-TSTM WND DMG 1 ENE JAMES ISLAND COUN 32.74N 79.97W
12/07/2011 CHARLESTON SC LAW ENFORCEMENT
HIGHWAY PATROL REPORTED A TREE DOWN ON SANTEE ROAD.
TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1101034
BDCLocal storm report, Dec 7, 7:01 PM EST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
701 PM EST WED DEC 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND GST 39 SSE CENTENARY 32.50N 79.10W
12/07/2011 M52 MPH AMZ370 SC BUOY
BUOY 41004 REPORTED A GUST OF 52 MPH.
&&
EVENT NUMBER CHS1101035
BDCLocal storm report, Dec 7, 9:55 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
955 PM EST WED DEC 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM NON-TSTM WND DMG SAVANNAH 32.05N 81.08W
12/07/2011 CHATHAM GA PUBLIC
PUBLIC REPORTED A TREE DOWN IN A DITCH ON HIGHWAY 17.
NO DAMAGE.
&&
EVENT NUMBER CHS1101036
JAQLocal storm report, Dec 7, 10:10 PM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 PM EST WED DEC 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM NON-TSTM WND DMG 1 SW SAVANNAH HISTORIC 32.07N 81.10W
12/07/2011 CHATHAM GA TRAINED SPOTTER
SPOTTER REPORTED A TREE DOWN IN FRONT OF THE KROGER
SUPERMARKET IN SAVANNAH. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1101037
BDCNearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.